Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on holomorphic maps with unipotent Jacobian matrices


Author: Yu Qing Chen
Journal: Proc. Amer. Math. Soc. 127 (1999), 2041-2044
MSC (1991): Primary 32H99
Published electronically: February 16, 1999
MathSciNet review: 1485463
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a holomorphic map $H:\mathbb{C}^{2}\rightarrow \mathbb{C}^{2}$ is invertible if its Jacobian matrix $JH$ is unipotent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32H99

Retrieve articles in all journals with MSC (1991): 32H99


Additional Information

Yu Qing Chen
Affiliation: Department of Mathematics, Ohio State University, Columbus, Ohio 43210
Email: yuqchen@math.ohio-state.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04723-1
PII: S 0002-9939(99)04723-1
Received by editor(s): September 26, 1997
Published electronically: February 16, 1999
Communicated by: Steven R. Bell
Article copyright: © Copyright 1999 American Mathematical Society